# SDR UIEA200800105

- Difficulty date: March 31, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 83,301 hours, 13,995 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1700 TO 1740 RBL 75 SEAT TRACK FOUND CORRODED AND WORN.  SEAT TRACK AREA CORROSION REMOVED AND SMOOTHED OUT IAW SRM 51-10-01.
